Low Carb Friends  
Netrition.com - Tools - Reviews - Faces - Recipes - Home


Go Back   Low Carb Friends > Health Support Groups > General Health/Medical Issues
Register FAQ Search Today's Posts Mark Forums Read


Reply
 
LinkBack Thread Tools Display Modes
Old 04-02-2013, 06:33 AM   #1
Junior LCF Member
 
Join Date: Mar 2013
Posts: 5
Gallery: Pump
Rash whenever dieting!

Hey guys,
whenever i start dieting i get an itchy rash "red patches" on my chest and upper abdomen..
So i realize that's because of my new diet and i get back to eating like i usually do and the rash goes away the next day..
i'm tired of having this thing restraining me from losing weight..
Did anyone deal with such thing before?
btw when i decide to continue dieting and pretend not to see it it spreads into my neck!

Last edited by Pump; 04-02-2013 at 06:42 AM..
Pump is offline   Reply With Quote

Sponsored Links
Old 04-02-2013, 07:25 AM   #2
Major LCF Poster!
 
bacon bit's Avatar
 
Join Date: May 2011
Location: Midwest, USA
Posts: 1,097
Gallery: bacon bit
Stats: 201/137.2/135 5'2"/33 yrs
WOE: Moving up the Induction ladder
Start Date: May 2011
Are you eating different things when dieting? I mean, obviously different amounts, but something new added when dieting?
bacon bit is offline   Reply With Quote
Old 04-02-2013, 07:29 AM   #3
Very Gabby LCF Member!!!
 
janetsbreeze's Avatar
 
Join Date: Jan 2011
Location: Midwest
Posts: 4,477
Gallery: janetsbreeze
Stats: 197/186.6/130; 5'2"
WOE: Atkins
Start Date: January 19, 2011
By "dieting", do you mean low carb eating?

If so, I have a couple of questions for you -

Are you introducing anything new that you do not normally eat, such as shakes or bars? Perhaps you are having a reaction to an ingredient.

If you are eating strictly low carb, with no fake foods, after eating the standard american diet, I would wager a guess that what you are expereincing is candida die off. The standard diet is so high in carbs that it's easy to have an overgrowth of yeast in your system and not know it.
When you cut off those carbs, the yeat start to die off and there is a pretty wide range of reactions to the die-off process - rashes included.

Maybe give us some more inof on what you are eating as opposed to what you were eating?
__________________
197 195 193 191 189 187185 ... 137 135 133

Janet's Second Wind
janetsbreeze is offline   Reply With Quote
Old 04-02-2013, 07:37 AM   #4
Junior LCF Member
 
Join Date: Mar 2013
Posts: 5
Gallery: Pump
Yes i'm low on carbs, i eat eggs, poultry, fish and things that aren't new to me, i even eat rice and the bad food i used to eat before but in VERY small quantities, i added nothing strange to my diet..
but maybe one thing that i added is a multi vitamin which goes like this

Thiamine Hcl (B1)……………. 250 mg.
Riboflavine Phosphate (B2)……. 15 mg.
Pyridoxine HCL (B6)………….. 100mg.
Cyanocobalamine (B12)-……… 250mcg.
Betacarotene Plamitate (A)…… 5000 IU.
Ascorbic acid (vit.C)…………… 100mg.
Alphatocopherol (vit.E)…………. 30mg.
Zinc……………………………... 10mg.
Selenium (yeast)……………… 25mcg.
Folic acid…………………… 250mcg.
Pump is offline   Reply With Quote
Old 04-02-2013, 07:45 AM   #5
.
 
ravenrose's Avatar
 
Join Date: Dec 2009
Location: California
Posts: 9,652
Gallery: ravenrose
Stats: lost 130 lb so far, and miles to go before I sleep
WOE: low carb controlled calorie
Start Date: June, 2009
so try "dieting" and stop the vitamin, why don't you? and pay really close attention to whether you are doing anything else different. so often when people choose to "improve" themselves, they do a bunch of stuff at once. could it be towels at a gym washed in a soap you are allergic to? a new sunscreen? sprinkling cinnamon on something? you need to be the detective here, sorry, no one else can do it. but the idea that restricting carbs or losing weight in and of itself gives you a rash is pretty unlikely, isn't it? good luck.
__________________
Often I don't come back to read threads where I've posted. If you want me to see something, please send me a private message. Thanks!
ravenrose is online now   Reply With Quote
Old 04-02-2013, 05:18 PM   #6
Major LCF Poster!
 
Erin57's Avatar
 
Join Date: Jul 2010
Location: Nashville, TN
Posts: 2,228
Gallery: Erin57
Stats: 220/150/145 5'9"
WOE: Moderate Carb/IF
Start Date: April 2010
Pump- Could it be stress? My body gets stressed when I start losing weight. I get herpes/cold sores. My son gets them when he is under alot of stress also.

I'm taking 500 mg. of L-Lysine and 100 mg. of Beta Glucan twice a day. This seems to have helped. I get both pretty cheap on Amazon.
Erin57 is online now   Reply With Quote
Old 04-03-2013, 03:35 PM   #7
Very Gabby LCF Member!!!
 
cfine's Avatar
 
Join Date: Apr 2012
Location: Tennessee
Posts: 3,923
Gallery: cfine
Stats: 276/221/199
WOE: Atkins
Start Date: April 2012
It very well could be the vitamin. My DH ended up in the ER over a vitamin. He had horrible itching and breaking out from it.
cfine is offline   Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are On



All times are GMT -7. The time now is 08:30 AM.


Copyright ©1999-2014 Friends Forums LLC. All rights reserved. - Terms of Service | Privacy Policy
LowCarbFriendsฎ is a registered mark of Friends Forums, LLC.